MathSciNet Relay Station
MathSciNet bibliographic data
MR1618629 34L05 (34A55 47E05)
Sakhnovich, L. A. On a class of canonical systems on half-axis. Integral Equations Operator Theory 31 (1998), no. 1, 92–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement